# SDR QXEA2012070900647

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 13,731 hours, 14,656 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072003
- Part serial: DAP0127
- Condition: Malfunctioned
- Location: Propeller
- Part time: 20,767 hours, 21,437 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER SLOW TO COME OUT OF FEATHER, TAKES APPROX 10 SECONDS LONGER THAN NR 1, OVERALL TIME UNKNOWN.  PERFORMED TROUBLESHOOTING IAW FIM TASK NR 61-20-00-810-803, STEPS 1-5A (7).  INTERROGATED CDS AND PEC FOR FAULT CODES.  NO FAULT CODES PRESENT.  R & R OSG IAW AMM TASK NR 61-20-26-000-801 AND 61-20-26-400-801. PERFORMED OPS TEST OF THE OSG IAW AMM TASK 61-20-00-710-803.  OPS TEST GOOD.  NO LEAKS NOTED.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
